# SDR AALA202206271234

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 17,862 hours, 2,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT NEAR 4R DOOR IS DETACHED. LIGHT LENS SET BACK IN PLACE. ACCOMPLISHED SATISFACTORY TEST PER DMC-B787-A-33-51-00-00C-320A-A.
